MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4"; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4"; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number QRP6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that loose bobbins, which prevented the pump from maintaining a locked position.There was no patient harm as the error was identified during set-up.
 
Additional Manufacturer Narrative
Investigation confirmed reported issue, which was believed to be caused by incorrect installation of sub-assembly.Sub-assembly within the pump was replaced and the pump was confirmed to operate as expected.

Brand Name
QUANTUM ROLLER PUMP - 4"
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22669015
Report Number3006073153-2025-00185
Device Sequence Number3702492
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP6
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown